# SDR UIEA2020031700470

- Difficulty date: March 16, 2020
- Submitted: March 17, 2020
- Operation: Air carrier
- Aircraft: N1427A
- Make and model: Boeing 767306
- Aircraft serial: 28098
- Aircraft time: 80,931 hours, 17,476 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Unknown
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU FAULT LIGHT ON ATTEMPTED 2 STARTS, BOTH FAILED.( PERFORMED FIM 49-11-04, NO DEFECTS NOTED AT THIS TIME. APU STARTED AS REQUIRED ON GROUND. )
